Mean field bound and GHS inequality

Hal Tasaki, Takashi Hara

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

A new proof of the mean field bounds for magnetizations is presented. It applies to any single-component spin system which allows GHS inequality, and to an N-vector model for N ≥ 3, and to an N-solid sphere model for all values of N, provided that the interactions are ferromagnetic and translation invariant.

Original languageEnglish
Pages (from-to)99-107
Number of pages9
JournalJournal of Statistical Physics
Volume35
Issue number1-2
DOIs
Publication statusPublished - Apr 1984
Externally publishedYes

Fingerprint

Mean Field
Spin Systems
Magnetization
magnetization
Invariant
Interaction
Model
interactions

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

Mean field bound and GHS inequality. / Tasaki, Hal; Hara, Takashi.

In: Journal of Statistical Physics, Vol. 35, No. 1-2, 04.1984, p. 99-107.

Research output: Contribution to journalArticle

Tasaki, Hal ; Hara, Takashi. / Mean field bound and GHS inequality. In: Journal of Statistical Physics. 1984 ; Vol. 35, No. 1-2. pp. 99-107.
@article{3841acaf4fba4f22b660a3bc2305b977,
title = "Mean field bound and GHS inequality",
abstract = "A new proof of the mean field bounds for magnetizations is presented. It applies to any single-component spin system which allows GHS inequality, and to an N-vector model for N ≥ 3, and to an N-solid sphere model for all values of N, provided that the interactions are ferromagnetic and translation invariant.",
author = "Hal Tasaki and Takashi Hara",
year = "1984",
month = "4",
doi = "10.1007/BF01017367",
language = "English",
volume = "35",
pages = "99--107",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - Mean field bound and GHS inequality

AU - Tasaki, Hal

AU - Hara, Takashi

PY - 1984/4

Y1 - 1984/4

N2 - A new proof of the mean field bounds for magnetizations is presented. It applies to any single-component spin system which allows GHS inequality, and to an N-vector model for N ≥ 3, and to an N-solid sphere model for all values of N, provided that the interactions are ferromagnetic and translation invariant.

AB - A new proof of the mean field bounds for magnetizations is presented. It applies to any single-component spin system which allows GHS inequality, and to an N-vector model for N ≥ 3, and to an N-solid sphere model for all values of N, provided that the interactions are ferromagnetic and translation invariant.

UR - http://www.scopus.com/inward/record.url?scp=0021406922&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021406922&partnerID=8YFLogxK

U2 - 10.1007/BF01017367

DO - 10.1007/BF01017367

M3 - Article

VL - 35

SP - 99

EP - 107

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 1-2

ER -